# SDR SIMA20140723010

- Difficulty date: July 23, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 34,669 hours, 31,808 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE LT SKIN CRACKED AT FASTENER FRAME 75 STRINGER 2L.  DAMAGED SECTION OF SKIN AT FRAME 75 STRINGER 2L AREA WILL BE CUT OUT, DOUBLER & FILLER WILL BE INSTALLED USING ETD2014-145-062647, SEE NRTC E399825.
